Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 245, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 13, 2005, 3:38 PM CDT for Neosho County, Kansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 3:38 PM CDT (20:38 UTC)
- Expired
- Sep 13, 2005, 4:28 PM CDT
- In force
- 50 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Neosho County, KS
The radar
The Tulsa radar (KINX), 154 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 4:00 PM CDT | HAIL 1.75 | Erie, KS | |
| Sep 13, 4:01 PM CDT | HAIL 1 | Erie, KS | |
| Sep 13, 4:03 PM CDT | HAIL 2.75 | Erie, KS | |
| Sep 13, 4:07 PM CDT | HAIL 0.75 | Stark, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 3:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 132038 SVRICT KSC133-132145- /O.NEW.KICT.SV.W.0245.050913T2038Z-050913T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 338 PM CDT TUE SEP 13 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NEOSHO COUNTY IN SOUTHEAST KANSAS. * UNTIL 445 PM CDT. * AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR GALESBURG...OR ABOUT 14 MILES SOUTH OF CHANUTE...MOVING NORTHEAST AT 20 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ERIE...GALESBURG...ST. PAUL...STARK...SOUTH MOUND THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS... WINDS UP TO 60 MILES AN HOUR... VERY FREQUENT AND DEADLY CLOUD-TO-GROUND LIGHTNING... SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3761 9545 3738 9544 3738 9508 3773 9509 $$ BOWMAN
3 follow-up statements
000 WWUS53 KICT 132105 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 405 PM CDT TUE SEP 13 2005 KSC133-132145- /O.CON.KICT.SV.W.0245.000000T0000Z-050913T2145Z/ NEOSHO KS- 405 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NEOSHO COUNTY UNTIL 445 PM CDT... AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED NEAR ERIE...OR 16 MILES SOUTHEAST OF CHANUTE...AND MOVING NORTHEAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NEOSHO COUNTY...INCLUDING THE TOWNS OF ERIE...ST. PAUL AND STARK. THIS IS A DANGEROUS THUNDERSTORM IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...BASEBALL-SIZED HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER ...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING BASEBALL-SIZED HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AT ONCE AND STAY AWAY FROM WINDOWS LAT...LON 3761 9545 3738 9544 3738 9508 3773 9509 $$ ES
000 WWUS53 KICT 132117 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 415 PM CDT TUE SEP 13 2005 KSC133-132145- /O.CON.KICT.SV.W.0245.000000T0000Z-050913T2145Z/ NEOSHO KS- 415 PM CDT TUE SEP 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NEOSHO COUNTY UNTIL 445 PM CDT... AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZED HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS THUNDERSTORM WAS LOCATED NEAR WALNUT...OR 19 MILES EAST OF CHANUTE...AND MOVING EAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NEOSHO COUNTY. THIS IS A DANGEROUS THUNDERSTORM IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...BASEBALL-SIZED HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER ...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS THUNDERSTORM HAS A HISTORY OF PRODUCING BASEBALL-SIZED HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3761 9545 3738 9544 3738 9508 3773 9509 $$ ES
000 WWUS53 KICT 132128 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 425 PM CDT TUE SEP 13 2005 KSC133-132136- /O.CAN.KICT.SV.W.0245.000000T0000Z-050913T2145Z/ NEOSHO KS- 425 PM CDT TUE SEP 13 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NEOSHO COUNTY HAS BEEN CANCELLED... AT 424 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER SEVERE THUNDERSTORM WATCH NUMBER 784 REMAINS IN EFFECT FOR NEOSHO COUNTY UNTIL 10 PM CDT. IF YOU LIVE IN NEOSHO COUNTY, REMAIN ALERT FOR SEVERE THUNDERSTORMS AND BE LISTENING FOR LATER STATEMENTS AND POSSIBLY FURTHER WARNINGS. LAT...LON 3761 9545 3738 9544 3738 9508 3773 9509 $$ ES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:33 PM CDT, 5 minutes earlier.
Area forecast discussion, Sep 13, 3:33 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 333 PM CDT TUE SEP 13 2005 .DISCUSSION... MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE WEATHER THIS EVENING. TONIGHT: 19Z SURFACE ANALYSIS DEPICTED A COMPLEX PATTERN WITH WEAK MESOLOW OVER MCPHERSON COUNTY WITH A TRAILING WEAK SURFACE TROF AXIS SOUTHWARD THROUGH EAST WICHITA TO NEAR PONCA CITY. AN OUTFLOW BOUNDARY WAS DRAPED ACROSS SOUTHEAST KS AND THE FLINT HILLS. THE COLD FRONT EXTENDS FROM THE SURFACE LOW THROUGH HUTCHINSON INTO FAR NORTHWEST OKLAHOMA. SOUTHEAST OF THE COLD FRONT AND SURFACE TROF, CAPE VALUES ON THE ORDER OF 3,000 TO 4,000 J/KG - SO EXTREMELY UNSTABLE. DEEP LAYER SHEAR, MOSTLY RESULTING FROM SPEED SHEAR, IS ON THE ORDER OF 35-45 KTS INTO THIS EVENING. LIMITING FACTOR FOR SEVERE CONVECTIVE DEVELOPMENT THUS FAR HAS BEEN WEAK CONVERGENCE. HOWEVER, A 105 KT UPPER SPEED MAX IS NOSING OUT OF THE SOUTHERN ROCKIES INTO SOUTHERN KS WITH A STRONGLY DIFFLUENT PATTERN OVER EASTERN KS INTO THIS EVENING. THIS WILL LIKELY PROVIDE LARGE SCALE ASCENT, IN CONJUNCTION WITH THE SURFACE BOUNDARIES TO PROMOTE SCATTERED STRONG-SEVERE THUNDERSTORMS INTO THIS EVENING. MAIN THREATS EXPECTED ARE LARGE HAIL AND DAMAGING WINDS, ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT FOR ANY STORM TRAVELING ALONG AN OUTFLOW BOUNDARY. BY 12Z WEDNESDAY, COLD FRONT SHOULD EXTEND FROM EXTREME NORTHERN OKLAHOMA ACROSS EXTREME SOUTHEAST KS. THE GFS AND ESPECIALLY NAM, SHOW ISENTROPIC LIFT DEVELOPING OVER WESTERN AND CENTRAL KS LATE TONIGHT, SO ALSO CARRYING LOW POPS WELL NORTH OF FRONT IN CENTRAL KS. WEDNESDAY-THURSDAY: 850 FRONT WILL REMAIN STALLED NEAR THE KS/OK BORDER. CHANCES OF SHOWERS/T-STORMS WILL CONTINUE OVER SOUTHERN KS WEDNESDAY. CLOUDS, PRECIPITATION, AND EASTERLY WINDS WILL KEEP HIGHS DOWN IN LOWER 70S, SO IT SHOULD FEEL MUCH COOLER. NEXT SOUTHERN STREAM SHORTWAVE WILL LIFT OUT ACROSS KS/OK WEDNESDAY NIGHT INTO THURSDAY. NAM AND GFS SHOW COUPLED UPPER JET STRUCTURE ACROSS NORTHERN OKLAHOMA INTO SOUTHERN MISSOURI AND NORTHWEST ARKANSAS. SO WOULD EXPECT HEAVY RAINFALL POTENTIAL JUST SOUTHEAST OF SOUTHEAST KS. THIS COULD CHANGE WITH LATER MODEL RUNS, SO WILL CONTINUE TO WATCH. NEVETHELESS, HIGH CHANCE POPS FOR SOUTHEAST KS LOOK WARRANTED. THURSDAY NIGHT-FRIDAY NIGHT: WARM AIR ADVECTION/ISENTROPIC LIFT PATTERN WILL DEVELOP ACROSS THE KANSAS REGION AHEAD OF AN UPPER TROF DIGGING INTO THE GREAT BASIN. STRONGEST MOISTURE TRANSPORT/ISENTROPIC LIFT SIGNAL IS FOR FRIDAY NIGHT PER 12Z GFS. THEREFORE CURRENT SLIGHT CHANCE POPS LOOK GOOD FOR FRIDAY NIGHT WITH ELEVATED CONVECTION POSSIBLE. SATURDAY-TUESDAY: UPPER TROF OVER THE SOUTHWEST WILL LIFT OUT ACROSS THE NORTHERN AND CENTRAL PLAINS LATE SATURDAY THROUGH SUNDAY EVENING. THE 12Z GFS AND 00Z ECMWF HAVE THE ASSOCIATED COLD FRONT PUSHING SOUTHWARD AND STALLING IN CENTRAL/SOUTH CENTRAL KS SUNDAY NIGHT INTO MONDAY. THIS LOOKS TO BE THE NEXT CHANCE OF THUNDERSTORMS IN OUR AREA. THESE MODELS THEN SHOW ANOTHER UPPER TROF DIGGING INTO THE NORTHERN ROCKIES FROM SOUTHWEST CANADA BY 00Z TUESDAY. THIS MAY ALLOW THE FRONT TO TEMPORARILY LIFT NORTHWARD ON TUESDAY, BEFORE THE FRONT COMES BACK DOWN INTO OUR AREA PERHAPS TUESDAY NIGHT. THAT WILL BE SOMETHING TO WATCH FOR IN LATER MODEL RUNS. THERMAL PATTERN AND SOUTHERLY FLOW FAVORS ABOVE NORMAL TEMPERATURES OVER THE WEEKEND AHEAD OF THE STALLING COLD FRONT, AND WILL THEN MAINTAIN NEAR NORMAL TEMPERATURES MONDAY-TUESDAY. CARUSO && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 62 73 60 81 / 40 60 40 20 HUTCHINSON 59 72 59 81 / 30 40 30 10 NEWTON 62 72 59 81 / 40 40 30 20 ELDORADO 62 72 60 81 / 40 50 40 20 WINFIELD-KWLD 63 73 61 81 / 70 60 50 30 RUSSELL 54 73 55 81 / 20 20 20 10 GREAT BEND 55 72 57 81 / 30 30 20 10 SALINA 58 73 57 81 / 20 30 20 10 MCPHERSON 58 73 58 81 / 30 30 30 10 COFFEYVILLE 64 76 62 81 / 80 60 70 50 CHANUTE 63 76 60 80 / 70 60 60 30 IOLA 63 75 59 80 / 60 50 50 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 13, 5:29 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 529 AM CDT TUE SEP 13 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-141200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 529 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING OVER THE ENTIRE FORECAST AREA. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ALONG A COLD FRONT THAT WILL AFFECT LOCATIONS GENERALLY ALONG AND EAST OF THE KANSAS TURNPIKE. THE STORMS THAT DEVELOP THIS AFTERNOON AND EARLY EVENING WILL HAVE THE POTENTIAL TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. EVEN THOUGH THE CHANCE IS REMOTE, A TORNADO OR TWO CANT BE RULED OUT, ESPECIALLY IF A STORM CAN ANCHOR ITSELF ON THE COLD FRONT. THUNDERSTORMS ARE EXPECTED TO PERSIST INTO THE OVERNIGHT HOURS ACROSS MUCH OF THE AREA. SOUTH CENTRAL AND SOUTHEAST KANSAS WILL HAVE THE GREATEST POTENTIAL TO SEE THE MORE WIDESPREAD ACTIVITY. EVEN THOUGH THE SEVERE THREAT WILL DIMINISH AFTER DARK, ONE CANT RULE OUT A FEW STORMS PRODUCING LARGE HAIL AND SEVERE WINDS. IN ADDITION, ANY STORM ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL HAVE THE POTENTIAL TO PRODUCE ABUNDANT RAINFALL WHICH MAY CAUSE SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT OVER MUCH OF THE AREA WITH THE THREAT SHIFTING TO SOUTH CENTRAL AND SOUTHEAST KANSAS FOR THURSDAY AND THURSDAY NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE BUT MAY BRING SOME LOCALIZED FLOODING. THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY NIGHT, SUNDAY NIGHT AND MONDAY. AT THIS TIME IT IS TOO EARLY OUT TO SPECULATE ON THE SEVERITY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS AFTERNOON AND EVENING FOR LOCATIONS ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM LAWSON
In the hours before
Special weather statement, Sep 13, 3:03 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 303 PM CDT TUE SEP 13 2005 KSZ052>053-068>072-082>083-091>096-098>100-140300- ALLEN KS-BUTLER KS-CHASE KS-CHAUTAUQUA KS-COWLEY KS- ELK KS-GREENWOOD KS-HARPER KS-HARVEY KS-KINGMAN KS- LABETTE KS-MARION KS-MONTGOMERY KS-NEOSHO KS- SEDGWICK KS-SUMNER KS-WILSON KS-WOODSON KS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 784 IN EFFECT UNTIL 10 PM CDT FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 18 COUNTIES IN CENTRAL KANSAS CHASE MARION IN SOUTH CENTRAL KANSAS BUTLER COWLEY HARPER HARVEY KINGMAN SEDGWICK SUMNER IN SOUTHEAST KANSAS ALLEN CHAUTAUQUA ELK GREENWOOD LABETTE MONTGOMERY NEOSHO WILSON WOODSON THIS INCLUDES THE CITIES OF...ANTHONY...ARKANSAS CITY...AUGUSTA... CHANUTE...COFFEYVILLE...COTTONWOOD FALLS...EL DORADO...EUREKA... FREDONIA...HARPER...HILLSBORO...HOWARD...INDEPENDENCE...IOLA... KINGMAN...MARION...NEWTON...PARSONS...SEDAN...WELLINGTON... WICHITA...WINFIELD AND YATES CENTER.
Special weather statement, Sep 13, 3:26 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 326 PM CDT TUE SEP 13 2005 KSZ096-132100- NEOSHO- 326 PM CDT TUE SEP 13 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NEOSHO COUNTY... AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THAYER...OR 15 MILES SOUTH OF CHANUTE...AND MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BOWMAN
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:49 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 56 min |
| Sep 13, 5:01 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 36 min |
| Sep 13, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 60 min |
| Sep 13, 5:41 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 64 min |
| Sep 13, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 45 min |
| Sep 13, 6:02 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 58 min |
| Sep 13, 6:03 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 51 min |
| Sep 13, 6:09 PM CDT | Tornado Warning | ICT | Elk | 51 min |
| Sep 13, 6:14 PM CDT | Tornado Warning | ICT | Neosho | 37 min |
| Sep 13, 6:35 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 40 min |
| Sep 13, 6:55 PM CDT | Tornado Warning | ICT | Montgomery, Wilson | 50 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.